# SDR ASAA2025012655525

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 38,572 hours, 11,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE T/C 72025000, FOUND LEFT SLIDE LIGHT WON'T WORK. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06.1 C/B OPENED AND CLOSED. OPS CHECK NORMAL.
